# SDR CALA2013062600458

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 16,688 hours, 5,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AND CONFIRMED AT HSS 101.90 BETWEEN THE 8TH AND 9TH RIVET, COUNTED FROM REAR SPAR.  RT HORIZONTAL STAB LOWER SKIN AT HSS 101.90 HAS BEEN REPAIRED IAW SRM 55-10-01, REPAIR 11.
